Researchers say extended antidepressant use creates physical dependence

Researchers explain symptoms associated with Antidepressant Discontinuation Syndrome and provide a schedule for tapering various classes of antidepressants. Patients who stop medication without tapering often experience flulike symptoms, insomnia, nausea, imbalance, sensory disturbances often described as electric shocks or ‘brain zaps’, and hyperarousal.

Source: Researchers say extended antidepressant use creates physical dependence

Author: Ralph Turchiano

In short, I review clinical research on an almost daily basis. What I post tends to be articles that are relevant to the readers in addition to some curiosities that have intriguing potential. As a hobby, I truly enjoy the puzzle-solving play that statistics and programming as in the python language bring to the table. I just do not enjoy problem-solving, I love problem-solving and the childlike inspiration and exploration of that innocent exhilaration of discovering something new. Enjoy ;-)